# SDR AALA2009020900049

- Difficulty date: January 10, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 67,122 hours, 35,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FASTENERS IN BOTTOM LEG OF LEFT SKATE ANGLE APPROXIMATELY STATION CANT FRAME 1431 (VERTICAL STABILIZER).  INSTALLED DOUBLER WITH CORRECT AMOUNT OF FASTENERS IN BOTTOM LEG OF LEFT SKATE ANGLE IN ACCORDANCE WITH AARD 53-10-00-2.
